# SDR SWAA000568

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 57,847 hours, 62,546 cycles
- Engine: Pwa JT8*
- Engine time: 53,020 hours, 57,656 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE,  INFLIGHT ENGINE SHUT-DOWN,  FLIGHT DIVERTED,  NR 2 ENGINE LOW OIL PRESS LIGHT ILLUMINTED AND OIL PRESS INDICATOR INOPERATIVE.       C/W NR 2 ENGINE WINDMILLING INSP,  R&R MAIN OIL FILTER,  R&R CASE SIDE OF BREATHER TUBE O-RING, SERVICE ENGINE WITH OIL AND R&R NR 2 ENGINE N2 INDICATOR PER MM. OPS CK GOOD.
